# SDR AALA981238

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 15R CRACKED JUST FWD OF ICE LIGHT.  FINISHED DRILLING PARTS, ALODINED, PRIMED SEALED PARTS AND INSTALLED PER SRM 53-10-3 FIG 5, PAGE 12.  (M)
